Alert archive / Nebraska / Red Flag Warnings in 2026

Red Flag Warning 19, NWS North Platte, NE

March 29, 202621 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Mar 29, 2026, 11:50 AM MDT for 21 counties in Nebraska. It took effect at Mar 30, 2026, 11:00 AM MDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2026, 11:50 AM MDT (17:50 UTC)
In effect from
Mar 30, 2026, 11:00 AM MDT
Expired
Mar 31, 2026, 6:00 AM MDT
In force
19 hr
Issued by
NWS North Platte, NE
All 21 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 31 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

265 
WWUS83 KLBF 291750
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
1250 PM CDT Sun Mar 29 2026

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH TONIGHT AND
AGAIN ON MONDAY...

NEZ204-210-300900-
/O.NEW.KLBF.FW.W.0019.260330T1700Z-260331T0600Z/
/O.CON.KLBF.FW.W.0018.000000T0000Z-260330T0100Z/
Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-
1150 AM MDT Sun Mar 29 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR VERY LOW HUMIDITY AND GUSTY NORTHWEST WINDS...
...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR LOW HUMIDITY AND GUSTY WEST WINDS...

The National Weather Service in North Platte has issued a Red
Flag Warning, which is in effect from 11 AM Monday to midnight 
MDT Monday night.

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR and Fire Weather Zone 210 
  Frenchman Basin.

* TIMING...Until 7 PM MDT today (Sunday).

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...Up to 85.

* LIGHTNING...None expected.

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ206-208-300900-
/O.NEW.KLBF.FW.W.0019.260330T1700Z-260331T0600Z/
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
1250 PM CDT Sun Mar 29 2026

...RED FLAG WARNING IN EFFECT FROM NOON MONDAY TO 1 AM CDT
TUESDAY FOR LOW HUMIDITY AND GUSTY WEST WINDS....

The National Weather Service in North Platte has issued a Red
Flag Warning for, which is in effect from noon Monday to 1 AM CDT
Tuesday.

* AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine 
  NWR/Nebraska National Forest and Fire Weather Zone 208 
  Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National 
  Forest.

* TIMING...

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...Up to 84.

* LIGHTNING...

* IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
814 
WWUS83 KLBF 291753 AAA
RFWLBF

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service North Platte NE
1253 PM CDT Sun Mar 29 2026

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH TONIGHT AND
AGAIN ON MONDAY...

NEZ204-210-300900-
/O.CON.KLBF.FW.W.0018.000000T0000Z-260330T0100Z/
/O.CON.KLBF.FW.W.0019.260330T1700Z-260331T0600Z/
Eastern Panhandle/Crescent Lake NWR-Frenchman Basin-
1153 AM MDT Sun Mar 29 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR VERY LOW HUMIDITY AND GUSTY NORTHWEST WINDS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
MIDNIGHT MDT MONDAY NIGHT FOR VERY LOW HUMIDITY AND GUSTY
NORTHWEST WINDS...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR and Fire Weather Zone 210 
  Frenchman Basin.

* TIMING...Until 7 PM MDT today (Sunday).

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* TEMPERATURES...Up to 85.

* LIGHTNING...None expected.

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ206-208-300900-
/O.CON.KLBF.FW.W.0019.260330T1700Z-260331T0600Z/
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
1253 PM CDT Sun Mar 29 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 1 AM
CDT TUESDAY FOR LOW HUMIDITY AND GUSTY WEST WINDS....

* AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine 
  NWR/Nebraska National Forest and Fire Weather Zone 208 
  Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National 
  Forest.

* TIMING...Noon Monday to 1am CT Tuesday

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* TEMPERATURES...Up to 84.

* LIGHTNING...Dry lightning could be possible

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
429 
WWUS83 KLBF 300319
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
1019 PM CDT Sun Mar 29 2026

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

NEZ204-206-208-210-301130-
/O.CON.KLBF.FW.W.0019.260330T1700Z-260331T0600Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Frenchman Basin-
1019 PM CDT Sun Mar 29 2026 /919 PM MDT Sun Mar 29 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
MONDAY TO 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR VERY LOW HUMIDITY AND GUSTY
NORTHWEST WINDS FOR WESTERN NEBRASKA, THE SANDHILLS AND PORTIONS
OF NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest and Fire Weather Zone 210 Frenchman Basin.

* TIMING...Noon CDT/11am MDT until Monday 1 AM CDT/ Midnight MDT
  Tuesday

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...Up to 85.

* LIGHTNING...Dry Lightning

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
930 
WWUS83 KLBF 300704
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
204 AM CDT Mon Mar 30 2026

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

NEZ204-206-208-210-310600-
/O.CON.KLBF.FW.W.0019.260330T1700Z-260331T0600Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Frenchman Basin-
204 AM CDT Mon Mar 30 2026 /104 AM MDT Mon Mar 30 2026/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR VERY LOW HUMIDITY
AND GUSTY WEST WINDS FOR WESTERN NEBRASKA, THE SANDHILLS AND 
PORTIONS OF NORTH CENTRAL NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest and Fire Weather Zone 210 Frenchman Basin.

* TIMING...Noon CDT/11am MDT Monday until 1 AM CDT/ Midnight MDT 
  Tuesday

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...Up to 87.

* LIGHTNING...Isolated dry Lightning possible eastern panhandle
  and western Sandhills.

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
071 
WWUS83 KLBF 301418
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
918 AM CDT Mon Mar 30 2026

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

NEZ204-206-208-210-302230-
/O.EXT.KLBF.FW.W.0019.260330T1700Z-260331T1200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Frenchman Basin-
918 AM CDT Mon Mar 30 2026 /818 AM MDT Mon Mar 30 2026/

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
TUESDAY FOR VERY LOW RELATIVE HUMIDITY, GUSTY WINDS, WARM
TEMPERTURES, AND POTENTIAL FOR A FEW DRY LIGHTNING STRIKES...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest and Fire Weather Zone 210 Frenchman Basin.

* TIMING...Noon CDT/11am MDT today until 7 AM CDT/6 AM MDT 
  Tuesday.
 
* WINDS...West 15 to 25 mph with gusts up to 40 mph this
  afternoon. A wind shift to the north will occur tonight at 20 
  to 30 mph and gusts greater than 45 mph possible. 

* RELATIVE HUMIDITY...As low as 10 to 15 percent this afternoon.
  Humidity slowly recovers tonight to around 65 to 70 percent by
  dawn Tuesday morning. 

* TEMPERATURES...Mid and upper 80s this afternoon. 

* LIGHTNING...Isolated dry lightning strikes possible, esepecially
  across portions of the Sandhills and western Nebraska late this
  afternoon through this evening. 

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Taylor
416 
WWUS83 KLBF 302101
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
401 PM CDT Mon Mar 30 2026

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TONIGHT...

NEZ204-206-208-210-311200-
/O.CON.KLBF.FW.W.0019.000000T0000Z-260331T1200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Frenchman Basin-
401 PM CDT Mon Mar 30 2026 /301 PM MDT Mon Mar 30 2026/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
TUESDAY FOR LOW HUMIDITY AND POTENTIAL DRY LIGHTNING AND A WIND
SHIFT TO THE NORTH...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest, Fire Weather 
  Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie 
  National Forest and Fire Weather Zone 210 Frenchman Basin.

* TIMING...Until 7 AM CDT/6 AM MDT Tuesday.

* WINDS...Localized gusty winds could occur with any shower
  activity this evening. Little rainfall is expected with these
  showers. A wind shift to the north occurs overnight. Gusts up to
  45 mph are expected across northwest Nebraska, and 55 mph across
  central into southwest Nebraska.  

* RELATIVE HUMIDITY...Humidity will slowly recover through the
  night. With values by day break Tuesday ranging from 65% across
  southwest Nebraska to 80% across northern Nebraska. 

* TEMPERATURES...Will fall late tonight into the mid 30s to lower
  40s behind the front. 

* LIGHTNING...Isolated dry lightning strikes possible through 
  this evening.

* IMPACTS...Any fire starts may spread rapidly and be difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Taylor
767 
WWUS83 KLBF 311156
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
656 AM CDT Tue Mar 31 2026

NEZ204-206-208-210-311300-
/O.EXP.KLBF.FW.W.0019.000000T0000Z-260331T1200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Frenchman Basin-
656 AM CDT Tue Mar 31 2026 /556 AM MDT Tue Mar 31 2026/

...RED FLAG WARNING WILL EXPIRE AT 7 AM CDT /6 AM MDT/ THIS
MORNING...

Humidity has improved to 60 to 70 percent. Therefore the Red Flag
Warning has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 29, 11:46 AM MDT, 4 minutes earlier. Its key messages:

  • Critical fire weather conditions are expected this afternoon as gusty northwest winds develop and humidity values drop. A Red Flag Warning has been issued for portions of western and southwest Nebraska as well as the Panhandle.
  • Western and southwest Nebraska and the Panhandle will be monitored closely for potentially more critical fire weather conditions Monday afternoon.
  • Record highs possible on Monday with highs at least 30 degrees above normal. Highs of 85 to 90 are forecast.
  • Cooler with precipitation chances Tuesday through Saturday. Chances for mainly light snow late Tuesday night through Wednesday night. Confidence in the location and any amounts of precipitation remains low for now.
Area forecast discussion, Mar 29, 11:46 AM MDT, 4 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1246 PM CDT Sun Mar 29 2026

.KEY MESSAGES...

- Critical fire weather conditions are expected this afternoon
  as gusty northwest winds develop and humidity values drop. A
  Red Flag Warning has been issued for portions of western and
  southwest Nebraska as well as the Panhandle.

- Western and southwest Nebraska and the Panhandle will be
  monitored closely for potentially more critical fire weather
  conditions Monday afternoon.

- Record highs possible on Monday with highs at least 30 degrees
  above normal. Highs of 85 to 90 are forecast.

- Cooler with precipitation chances Tuesday through Saturday.
  Chances for mainly light snow late Tuesday night through
  Wednesday night. Confidence in the location and any amounts of
  precipitation remains low for now.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 212 AM CDT Sun Mar 29 2026

Subtle upper level ridging will dominate the weather pattern through
Monday night. Fire weather concerns will continue to be the main
story, with critical conditions expected today across portions of
western and southwest Nebraska. Monday will have to be monitored
closely for the potential for more critical conditions.

A very warm day is in store today, with near record highs possible
in places. With the very dry fuels and very warm (near record)
highs, have opted for a Red Flag Warning across western and far
southwest Nebraska. A surface trough will advance eastward across
the area, with a weak surface low reflection developing along the
boundary across northern Nebraska. It's to the south and west of
this low where winds should increase this morning from the
northwest, and continue through at least mid-afternoon before
starting to decrease. Point soundings across western and southwest
Nebraska show a deeply mixed boundary layer, with northwest wind
gusts potentially over 30 mph from late this morning through the mid-
afternoon hours. The very dry air aloft will continue to mix to the
surface, with humidity values falling to around 10% by this
afternoon. With such dry fuels, low humidity, and deep mixing, any
fire start has the potential to grow rapidly as northwest winds
increase. Poor humidity recovery tonight, especially for areas west
of Highway 183. In fact, the western Sandhills will likely not see
humidity get much above 45%.

Another record breaking temperature day expected Monday as highs
reach 85 to 90. Winds aloft do become slightly southwest ahead of an
approaching weak shortwave. Again, very dry humidity values and
gusty wind potential, especially across western and southwest
Nebraska. Also of concern will be the potential for some isolated
dry lightning strikes mid afternoon into early evening Monday. High
based convection should develop across the Panhandle as the weak
shortwave approaches. This activity should move into western
Nebraska mid to late afternoon. All of this will likely lead to near-
critical or critical fire weather concerns once again.

A cold front is shown to move through western and north central
Nebraska Monday night, with a gusty northerly wind 20 to 30 mph
overnight.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 212 AM CDT Sun Mar 29 2026

Much cooler, windy and mainly cloudy on Tuesday, with northerly
winds 20 to 30 mph. Unsettled weather may develop Tuesday night into
Wednesday night. A large area of surface high pressure will reside
across the Northern and Central Plains east across the Great Lakes
and Midwest. The ECMWF and GEM indicate a shortwave trough will
approach and move through the Central Rockies Wednesday and into the
Central Plains Wednesday night. The GFS is 12 hours faster. The GFS
bufkit sounding becomes firmly cold enough to support light snow
late Tuesday night through Wednesday. Due to model differences in
location and timing, confidence in the amount of precipitation and
any snowfall accumulations remains low at this time. The NBM
probability of receiving a tenth of an inch of liquid is about 50
percent at this time, so this is increasing encouraging that some
wetting moisture may occur.

A longwave upper trough will move into the Pacific Northwest
Wednesday night into Thursday. This upper trough will move into the
region Thursday night into Friday. Chance POPS Thursday between the
depart shortwave trough and approaching longwave upper trough.
Chance POPS Thursday night through Friday night as the upper
longwave trough approaches and moves through the region. It appears
that the appreciable rainfall will be just east of the area across
eastern Nebraska Friday into Friday night.

Highs Wednesday are forecast to remain cool in the mid 40s, with 50s
to low 60s Thursday into Friday, and upper 40s to upper 50s
Saturday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1246 PM CDT Sun Mar 29 2026

Dry and warm conditions will persist through Monday morning. Some
stronger northwesterly winds are expected across portions of the
Panhandle and Sandhills during the afternoon with gusts up to 25 to
30 knots. These stronger winds are not expected to impact either
terminal at this time. Winds diminish around sunset, but return by
late Monday morning. Again, the stronger winds will not impact KLBF
or KVTN. Otherwise, skies remain clear with VFR conditions
prevailing.

&&

.FIRE WEATHER...
Issued at 212 AM CDT Sun Mar 29 2026

Humidity recovery will be poor at daybreak, only reaching 45-65
percent and the lowest values over the Sandhills into the
Panhandle.

Sunday, very warm highs in the upper 70s to mid 80s will
promote critical fire weather conditions across the western
Sandhills (Fire Zone 204) and a portion of southwest Nebraska
(Fire Zone 210). Humidity values will fall to 10 percent and
combine with northwest winds of 10 to 20 mph with gusts up to 30
mph. A Red Flag Warning is in effect from 9 AM until 7 PM MDT.

Monday, a record breaking temperature day with highs 85 to 90.
West winds of 10 to 20 mph with gusts to 30 mph are possible,
mainly west of Highway 61. VEry low afternoon humidity near 10
percent may support critical conditions and headlines across
Fire Zone 204 which will need considered with later forecasts.
Near critical conditions to the east with low humidity 10 to 15
percent and a light west wind 10 to 15 mph expected. Also of
concern will be the potential for some isolated dry lightning
strikes mid afternoon into early evening Monday. High based
convection should develop across the Panhandle as the weak
shortwave approaches. This activity should move into western
Nebraska mid to late afternoon.

A strong cold front arrives late Monday and brings an abrupt
switch to northwest winds in the evening and north after
midnight. Strong northerly winds 20 to 35 mph are likely and up
to 45 mph possible. Spotty light showery activity is possible
with the frontal passage but the prospects for measurable rain,
much less wetting rain, remains very low.

Tuesday and beyond will bring much cooler temperatures with
daytime highs falling below normal for late March/early April.
Precipitation potential will increase Tuesday night into
Wednesday night, with mainly light snow chances exist, followed
by some chances for light rain Thursday through Saturday. The
prospects for at least some wetting moisture is increasing.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM MDT this evening for NEZ204-210.
Red Flag Warning from noon CDT /11 AM MDT/ Monday to 1 AM CDT
/midnight MDT/ Tuesday for NEZ204-206-208-210.

&&

SHORT TERM...Taylor
LONG TERM...Roberg
AVIATION...Kulik
FIRE WEATHER...Roberg
Hazardous weather outlook, Mar 29, 10:07 AM MDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1107 AM CDT Sun Mar 29 2026

NEZ004>010-022>029-035>038-056>059-069>071-094-301615-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1107 AM CDT Sun Mar 29 2026 /1007 AM MDT Sun Mar 29 2026/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

A Red Flag Warning is in effect into this evening across portions of
western and southwest Nebraska. The concern is much above normal
temperatures, low humidity, and northwest winds 10 to 20 mph with
gusts up to 30 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Critical fire conditions continue Monday. The concern is much above
normal temperatures from 85 to 90, low humidity, and west winds 10 to
20 mph with gusts up to 30 mph possible. A strong cold front will
arrive late Monday evening and bring an abrupt wind shift with
increasing gusts into the overnight.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 12:07 AM MDTRed Flag WarningLBFArthur, Chase, Cherry, Deuel, Garden, Grant and 5 more19 hr

Nearby

Red Flag Warnings in Nebraska, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.